# SDR SWAA2022061607786

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD PASSENGER CABIN BS294+7 LBL12 WL208. / [01] VERIFIED APPLICABILITY AS PER SRM 53-10-51-1A-1. CORROSION ON FLOOR SUPPORT / INTERCOSTAL WAS FOUND OUT OF LIMIT DUE NO DAMAGE IS PERMITTED ON UPPER CHORD INTERCOSTAL HARD MOUNT/ATTACHMENT; IAW SRM 53-10-51-1A-1; STEP 1.B(4);[02] REMOVED FLOOR SUPPORT INTERCOSTAL BETWEEN BS 294 TO BS 312 LBL 11.16 PER SRM 51-40-02;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5690U1 AT FLOOR SUPPORT STRUCTURE FWD PASSENGER CABIN BS 294 TO BS 312 LBL 11.16 PER SRM 51-40-02 AND DWG 141A5600. OK TO INSTALL ALL PARTS;[04] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED OK TO INSTALL ALL PARTS.;[05] UPDATED STEPS 1 ; 2 AND 3;[06] INSTALLED NEW INTERCOSTAL P/N 141A5690U1 AT FWD PASSENGER CABIN BS 294 TO BS 312 LBL 11.16 WL208. PER SRM 51-40-02 AND DWG 141A5600;[07] UPDATED PARTS USAGE;[08] VERIFIED CORRECTIVE ACTION #6.;[09] VERIFIED MEASUREMENT FIELD.
